# SDR 2006UALA00557

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 20,154 hours, 7,347 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO PIT THRESHOLD TORQUE BOX UPPER CAP AFT END INBOARD CORNER JUST FWD OF FR56 HAS A HOLE DRILLED THRU IT AND SEVERAL NICKS.  MAJOR REPAIR: INTERIM REPAIR DOUBLER INSTALLED.
